# SDR GLBA20100118A

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 26,070 hours, 35,272 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Sparks
- Location: Prop De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SPARKS WERE COMING FROM NR 1 PROP WHEN DE-ICE WAS ENGAGED HAD LARGE BURN MARK ON BOOT.  MX R & R THE LT PROPELLER IAW TASKCARD 1900-6110.00. THE OPS CHECK AND LEAK CHECK WERE GOOD PN  HC-E4A-3J SN ON HJ2050, SN OFF HJ1695. RII INSPECTIONS WAS SATISFACTORY IAW TASKCARD 1900-6110.00.
